Mathematical models of blood circulation in the human arterial network are examined in the paper. In particular, a complete two-dimensional model is proposed in the hypothesis of gradually varied flow. Vessels are considered as elastic and blood is considered as a Newtonian fluid in laminar flow. The results are compared both with those of a two-dimensional model where the radial velocity component is neglected and with those of a one-dimensional model similar to others previously proposed. The comparisons show differences due to the effect of radial convection terms in the first case, and to the more correct evaluation of resistance and longitudinal convection terms in the second case.
|Titolo:||Mathematical models of blood flow in the arterial network|
|Data di pubblicazione:||2007|
|Citazione:||Mathematical models of blood flow in the arterial network / Nicosia, S; Pezzinga, Giuseppe. - In: JOURNAL OF HYDRAULIC RESEARCH. - ISSN 0022-1686. - 45:2(2007), pp. 188-201.|
|Appare nelle tipologie:||1.1 Articolo in rivista|